Open Access
Translator Disclaimer
2013 The First-Order Syntax of Variadic Functions
Samuel Alexander
Notre Dame J. Formal Logic 54(1): 47-59 (2013). DOI: 10.1215/00294527-1731380

Abstract

We extend first-order logic to include variadic function symbols and prove a substitution lemma. Two applications are given: one to bounded quantifier elimination and one to the definability of certain Borel sets.

Citation

Download Citation

Samuel Alexander. "The First-Order Syntax of Variadic Functions." Notre Dame J. Formal Logic 54 (1) 47 - 59, 2013. https://doi.org/10.1215/00294527-1731380

Information

Published: 2013
First available in Project Euclid: 14 December 2012

zbMATH: 1280.03008
MathSciNet: MR3007961
Digital Object Identifier: 10.1215/00294527-1731380

Subjects:
Primary: 03B10

Keywords: ellipsis , substitution lemma , syntax , variadic

Rights: Copyright © 2013 University of Notre Dame

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.54 • No. 1 • 2013
Back to Top